# SDR DALA1230470931

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 62,177 hours, 47,517 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  ELONGATED HOLES WERE FOUND ON VERTICAL STABILIZER LEADING EDGE SKIN STA ZFS=55.813.  ELONGATED HOLES IN SHIN WERE REAMED AND BUSHINGS INSTALLED REF EA 09-470871-12AD REV G ME08.
